# SDR SIMA201812310003

- Difficulty date: December 30, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N933JN
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500918
- Aircraft time: 33,845 hours, 29,083 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Proximity Switch
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAXI IN, NOSEWHEEL STEERING DIDNT TURN THEN JUMPED FOR A SUDDEN TURN IN DESIRED DIRECTION W/ TILLER DEPRESSED. ON ANOTHER TURN, STEER INOP AFTER STARTING TURN W/ TILLER DEPRESSED. RELEASING AND DEPRESSING TILLER RESTORED STEERING.-C/A-RAR 7 DEGREE PROXIMITY SWITCH IAW EMB 145 AMM 32-50-06. OPC GOOD.
